|PLEASE ANSWER ME !!!
Apr 15, 2004
Hi , i have a quick question ...i've being suffering from a hard lypo over 6 years , changed meds more then once but nothing happened, Now , me and my boyfriend thinking of having a child. My big concern is that my skiny legs will not stand in the "load" of the pregnancy, is there any chance that due to the changes in the hormons i will start getting some weight on my legs? Your quick reply would be much appreciated.
Response from Dr. Moyle
You legs won't be a problem. I have never heard of skinny legs breaking with the weight of pregnancy. Sadly, it is unlikely that pregnancy will lead to weight gain in you legs. You need to discuss with your doctor about pregnancy and you medication so that you baby is protected against HIV and not harmed by medications regards Graeme Moyle
Abacavir vs Tenofovir
Alternate causes of lypodystrophy?
- Probability Of Getting HIV From Condom Inside Out
- Is Dizziness An Early Sign Of HIV?
- Is Swollen Lymph Nodes A Sign Of Acute HIV Infection?
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Can You Get Genital Warts From Sharing Razors Or Drinks?
- Does Hep C Cause High Blood Pressure?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.